EconPapers    
Economics at your fingertips  
 

Observer‐Based Finite‐Time H∞ Control of Singular Markovian Jump Systems

Yingqi Zhang, Wei Cheng, Xiaowu Mu and Xiulan Guo

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper addresses the problem of finite‐time H∞ control via observer‐based state feedback for a family of singular Markovian jump systems (SMJSs) with time‐varying norm‐bounded disturbance. Firstly, the concepts of singular stochastic finite‐time boundedness and singular stochastic finite‐time H∞ stabilization via observer‐based state feedback are given. Then an observer‐based state feedback controller is designed to ensure singular stochastic finite‐time H∞ stabilization via observer‐based state feedback of the resulting closed‐loop error dynamic SMJS. Sufficient criteria are presented for the solvability of the problem, which can be reduced to a feasibility problem involving linear matrix inequalities with a fixed parameter. As an auxiliary result, we also discuss the problem of finite‐time stabilization via observer‐based state feedback of a class of SMJSs and give sufficient conditions of singular stochastic finite‐time stabilization via observer‐based state feedback for the class of SMJSs. Finally, illustrative examples are given to demonstrate the validity of the proposed techniques.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/205727

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:205727

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:205727